Bulletin of the Section of Logic 22/4 (1993)


  1. Authors:
    Jens DIETRICH

    Title:
    CL-monoids of 1-place propositional connectives

    Pages:
    138-145
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Jacek K.KABZINSKI

    Title:
    On the unique axiom of BCII class

    Pages:
    146-149
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Newton C.A.da COSTA, F.A.DORIA

    Title:
    Incomplete satisfiability problems

    Pages:
    150-157
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    George F.SCHUMM

    Title:
    Hallden-incomplete modal logics that are not strongly incomplete

    Pages:
    158-160
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Jacek MALINOWSKI

    Title:
    Situational semantics for nonmonotonic logics

    Pages:
    161-166
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Alexander CHAGROV

    Title:
    Four intervals of irreducible logics

    Pages:
    167-168
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Konrad TURZYNSKI

    Title:
    Remarks on Duns Scott's Law

    Pages:
    169-
    File:
    bibtex
    Abstract ( + )